MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERSTITCH MENISCAL REPAIR DEVICE CURVED; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. JUGGERSTITCH MENISCAL REPAIR DEVICE CURVED; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 110024773
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) e1: full establishment name - (b)(6).G2: foreign - event occurred in russia.Customer has indicated that the product will not be returned to zimmer biomet for investigation due to international shipping restrictions regarding medical devices from that particular country.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that outside of a procedure, the juggerstitch was tested on a silicone meniscus.When attempting to insert the first implant, very heavy pressure on the implant's trigger had to be used and pushing out the first implant was difficult.The user heard a creaking sound as the first shot was attempted and eventually the first anchor came out, but was noted to be very thick, frayed, and short.Installing the second anchor required less effort; it looked better and was noted to be longer than the first, thinner, and smoother.When tightening the anchor, it was noted to be reluctant to take shape, requiring some effort and felt as though it's not tightening properly and was trying to come out without deforming.Attempts have been made and no further information has been provided.

Brand Name
JUGGERSTITCH MENISCAL REPAIR DEVICE CURVED
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25185163
Report Number0001825034-2026-01315
Device Sequence Number10702183
Product Code MBI
UDI-Device Identifier00880304690073
UDI-Public(01)00880304690073(17)291120(10)67038563
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K191459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110024773
Device Lot Number67038563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexUnknown